# SDR AALA201907089013

- Difficulty date: July 6, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 61,580 hours, 23,191 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38761255
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DIVERTED TO CLT ON ACCOUNT OF ELECTRICAL ISSUE/LOSS OF APU. EMERGENCY WAS DECLARED. APU AUTO SHUTDOWN. MAINTENANCE REMOVED AND REPLACED LOW OIL PRESSURE SWITCH, AND DE-OIL SOLENOID VALVE IAW AMM 49-91-49 , OPS CHECK GOOD. (SEE SDR # AALA201907099020)
